Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is*****Welcome to JustAnswer.I'm reviewing your question now, and will post back with your reply momentarily.
How large is the swelling?
How severe is your pain?
Are you taking any other medicine?
Thank you for all the information,I am sorry for your symptoms.From your symptoms, there is likely an infection & you would need antibiotic for it.Clindamycin can cause side effects like pseudomembranous colitis.Its incidence varies, anywhere from 1-10%.It may not occur in all, any onset of diarrhea should be reported to doctor & medicine needs to be stopped.However, if you are worried about side effects, I would suggest to talk with your dentist.He can change the antibiotic.
A swab can be taken for culture & see the sensitivity of bacteria to antibiotics.I hope this information helps.If there’s anything else I can do, please let me know.Wish your early recovery.Please rate my answer excellent if you are satisfied with it.Regards.
You are always welcome.
Antibiotic need to be decided after a clinical examination.Cephalosporins, amoxiclav can be alternatives.Reaction to a numbing agent would gradually diminish & be less now.If your symptoms are getting worse, then an infection is possible.In case of infection, early start of antibiotic will prevent complication.Antibiotic can take 1-2 days to have maximum effect.
Yes, you can visit your primary doctor.
He can have a look at the extraction site.